Alert archive / Puerto Rico / High Surf Advisories in 2017
High Surf Advisory 4, NWS JSJ
NWS JSJ issued this high surf advisory at Feb 15, 2017, 3:14 PM CST. It took effect at Feb 15, 2017, 5:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2017, 3:14 PM CST (21:14 UTC)
- In effect from
- Feb 15, 2017, 5:00 PM CST
- Expired
- Feb 16, 2017, 8:00 AM CST
- In force
- 15 hr
- Issued by
- NWS JSJ
The text
As transmitted.
425 WHCA42 TJSJ 152114 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 514 PM AST WED FEB 15 2017 A NORTHERLY SWELL WILL SLOWLY DETERIORATE THE MARINE CONDITIONS ACROSS THE ATLANTIC WATERS AND CARIBBEAN PASSAGES TONIGHT. PRZ001-002-005-008-010-012-VIZ001-160515- /O.NEW.TJSJ.SU.Y.0004.170215T2300Z-170216T1200Z/ /O.CON.TJSJ.RP.S.0013.000000T0000Z-170216T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST.THOMAS...ST. JOHN.. AND ADJACENT ISLANDS- 514 PM AST WED FEB 15 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF ADVISORY, WHICH IS IN EFFECT UNTIL 8 AM AST THURSDAY. * WAVES AND SURF...SEAS BETWEEN 6 AND 8 FEET WITH BREAKING WAVE HEIGHTS BETWEEN 10 AND 14 FEET. * LOCATION...THE NORTH FACING BEACHES ALONG THE COASTLINES FROM THE NORTHWEST TO NORTHEAST PUERTO RICO, CULEBRA AND THE NORTHERN U.S. VIRGIN ISLANDS. * TIMING...TONIGHT THROUGH THURSDAY. * IMPACTS...BREAKING WAVES THAT WILL CAUSE MINOR BEACH EROSION AND CAN SWEEP OVER ROCKS AND JETTIES INJURING OR CARRYING ANY OBSERVERS OUT TO SEA. STRONG CURRENTS THAT CAN CARRY AWAY EVEN THE BEST SWIMMERS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND DANGEROUS SWIMMING CONDITIONS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. && $$ PRZ011-013-160515- /O.CON.TJSJ.RP.S.0013.000000T0000Z-170216T2200Z/ SOUTHWEST-VIEQUES- 514 PM AST WED FEB 15 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... * LOCATION...ALONG OF THE EXPOSED BEACHES OF SOUTHWEST PR AND VIEQUES. * TIMING...TONIGHT THROUGH THURSDAY. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST SWIMMER OUT TO SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
3 follow-up statements
161 WHCA42 TJSJ 160137 AAA CFWSJU COASTAL HAZARD MESSAGE...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 937 PM AST WED FEB 15 2017 A LONG PERIOD NORTHERLY SWELL WILL DETERIORATE THE MARINE CONDITIONS ACROSS THE ATLANTIC WATERS AND CARIBBEAN PASSAGES. PRZ001-002-005-008-010-012-VIZ001-161200- /O.CON.TJSJ.SU.Y.0004.000000T0000Z-170216T1200Z/ /O.CON.TJSJ.RP.S.0013.000000T0000Z-170216T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST.THOMAS...ST. JOHN.. AND ADJACENT ISLANDS- 937 PM AST WED FEB 15 2017 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THURSDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... * WAVES AND SURF...SEAS BETWEEN 6 AND 8 FEET WITH BREAKING WAVE HEIGHTS BETWEEN 10 AND 14 FEET. * LOCATION...THE NORTH FACING BEACHES ALONG THE COASTLINES FROM THE NORTHWEST TO NORTHEAST PUERTO RICO, CULEBRA AND THE NORTHERN U.S. VIRGIN ISLANDS. * TIMING...THROUGH THURSDAY. * IMPACTS...BREAKING WAVES THAT WILL CAUSE MINOR BEACH EROSION AND CAN SWEEP OVER ROCKS AND JETTIES INJURING OR CARRYING ANY OBSERVERS OUT TO SEA. STRONG CURRENTS THAT CAN CARRY AWAY EVEN THE BEST SWIMMERS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND DANGEROUS SWIMMING CONDITIONS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. && $$ PRZ011-013-161200- /O.CON.TJSJ.RP.S.0013.000000T0000Z-170216T2200Z/ SOUTHWEST-VIEQUES- 937 PM AST WED FEB 15 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... * LOCATION...ALONG OF THE EXPOSED BEACHES OF SOUTHWEST PR AND VIEQUES. * TIMING...THROUGH THURSDAY. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST SWIMMER OUT TO SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
657 WHCA42 TJSJ 160747 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 347 AM AST THU FEB 16 2017 LONG PERIOD NORTHERLY SWELL CONTINUES TO AFFECT THE LOCAL WATERS AND IS EXPECTED TO CAUSE LARGE BREAKING WAVES UNTIL LATE THIS MORNING. PRZ001-002-005-008-010-012-VIZ001-161400- /O.EXT.TJSJ.SU.Y.0004.000000T0000Z-170216T1400Z/ /O.CON.TJSJ.RP.S.0013.000000T0000Z-170216T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST.THOMAS...ST. JOHN.. AND ADJACENT ISLANDS- 347 AM AST THU FEB 16 2017 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 AM AST THIS MORNING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS AFTERNOON... * WAVES AND SURF...SEAS BETWEEN 6 AND 8 FEET WITH BREAKING WAVE HEIGHTS BETWEEN 8 AND 13 FEET. * LOCATION...THE NORTH FACING BEACHES ALONG THE COASTLINES FROM THE NORTHWEST TO NORTHEAST PUERTO RICO, CULEBRA AND THE NORTHERN U.S. VIRGIN ISLANDS. * TIMING...HIGH RISK OF RIP CURRENTS EXPECTED THROUGH AT LEAST THIS AFTERNOON WHILE THE BREAKING WAVES OF 10 FEET OR HIGHER EXPECTED UNTIL 10 AM THIS MORNING. * IMPACTS...BREAKING WAVES THAT WILL CAUSE MINOR BEACH EROSION AND CAN SWEEP OVER ROCKS AND JETTIES INJURING OR CARRYING ANY OBSERVERS OUT TO SEA. STRONG CURRENTS THAT CAN CARRY AWAY EVEN THE BEST SWIMMERS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND DANGEROUS SWIMMING CONDITIONS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. && $$ PRZ011-013-161400- /O.CON.TJSJ.RP.S.0013.000000T0000Z-170216T2200Z/ SOUTHWEST-VIEQUES- 347 AM AST THU FEB 16 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS AFTERNOON... * LOCATION...ALONG OF THE EXPOSED BEACHES OF SOUTHWEST PR AND VIEQUES. * TIMING...THROUGH THIS AFTERNOON. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST SWIMMER OUT TO SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
541 WHCA42 TJSJ 161343 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 943 AM AST THU FEB 16 2017 THE LONG PERIOD SWELL FROM THE NORTH THAT HAD DRIVEN THE HIGH SURF AND RIP CURRENTS IS SLOWLY SUBSIDING. HIGH SURF IS NO LONGER EXPECTED SO THE ADVISORY WILL BE ALLOWED TO EXPIRE. THE HIGH RISK OF RIP CURRENTS ALONG EXPOSED NORTHERN COASTLINES WILL CONTINUE THROUGH TONIGHT. PRZ001-002-005-008-010-012-VIZ001-162145- /O.EXP.TJSJ.SU.Y.0004.000000T0000Z-170216T1400Z/ /O.EXT.TJSJ.RP.S.0013.000000T0000Z-170217T1000Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST.THOMAS...ST. JOHN.. AND ADJACENT ISLANDS- 943 AM AST THU FEB 16 2017 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE TONIGHT... ...HIGH SURF ADVISORY WILL EXPIRE AT 10 AM AST THIS MORNING... * LOCATION...THE NORTH FACING BEACHES ALONG THE COASTLINES FROM THE NORTHWEST TO NORTHEAST PUERTO RICO, CULEBRA AND THE NORTHERN U.S. VIRGIN ISLANDS. * TIMING...HIGH RISK OF RIP CURRENTS EXPECTED THROUGH TONIGHT. * IMPACTS...STRONG CURRENTS THAT CAN CARRY AWAY EVEN THE BEST SWIMMERS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ PRZ011-013-162145- /O.EXT.TJSJ.RP.S.0013.000000T0000Z-170217T1000Z/ SOUTHWEST-VIEQUES- 943 AM AST THU FEB 16 2017 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE TONIGHT... * LOCATION...ALONG OF THE EXPOSED BEACHES OF SOUTHWEST PR AND VIEQUES. * TIMING...THROUGH TONIGHT. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST SWIMMER OUT TO SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ SNELL
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this high surf advisory went out at Feb 15, 12:03 PM CST, 3 hours 11 minutes earlier.
Area forecast discussion, Feb 15, 12:03 PM CST, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
203 PM AST Wed Feb 15 2017
.SYNOPSIS...Upper level ridge will continue to dominates the local
area through the weekend. A very week frontal boundary will stay
north of the local while weakening. Very dry weather conditions
will continue to affect the local region next several days.
&&
.DISCUSSION...Once again, a very dry air prevailed across Puerto
Rico and the U.S. Virgin Islands this afternoon. Very little
shower activity was observed across the local islands. Local area
will continue to be dominated by a upper level ridge which will
promote very dry weather conditions across the local area through
the rest of the week and beyond.
A very weak frontal boundary will continue to move slowly
southeast across the western Atlantic. This front will stay north
of the area while weakening. It is not until early next week,
another frontal boundary will it is expected to approach the
local region, increasing somewhat the chances for showers across
the region.
&&
.AVIATION...Mostly VFR conditions are expected to prevail through the
forecast period across the local flying area. Due to east southeast
low level wind flow, MVFR conditions are possible in and around TJBQ
due to SHRA until 15/22Z. Latest TJSJ sounding indicated a light
wind flow all the way from the surface to around 12K feet, becoming
northwesterly and stronger aloft.
&&
.MARINE...Buoy 41043 was showing seas increasing up to 9 feet as a
northerly swell invade the local waters. No changes were made to
marine forecast grids.
.FIRE WEATHER...Doppler radar detected a fire near Salinas and
Guayama around 1 pm AST this afternoon. As a very dry airmass will
continue across the region, Fire Danger will continue to increase
next few days. Fire and emergency officials should be aware that
weather conditions are becoming more conducive for the ignition
and spread of wild fires.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 73 86 72 85 / 10 10 10 20
STT 73 82 71 83 / 10 10 20 20
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk through Thursday afternoon for Culebra-
Mayaguez and Vicinity-North Central-Northeast-Northwest-San
Juan and Vicinity-Southeast-Southwest-Vieques-Western
Interior.
VI...High Rip Current Risk through Thursday afternoon for
St.Thomas...St. John.. and Adjacent Islands.
Small Craft Advisory from 8 PM this evening to 8 PM AST Thursday
for St.Thomas...St. John.. and Adjacent Islands.
AM...High Rip Current Risk through Thursday afternoon for Coastal
Waters OF Southwestern Puerto Rico out 10 NM-Coastal Waters
of Northern USVI and Culebra out 10 NM-Coastal Waters of
Southern USVI Vieques and Eastern Puerto Rico out 10 NM.
Small Craft Advisory from 8 PM this evening to 8 PM AST Thursday
for Anegada Passage Southward to 17N-Atlantic Waters of
Puerto Rico and USVI from 10 NM to 19.5N-Coastal Waters of
Northern Puerto Rico out 10 NM-Coastal Waters of Northern
USVI and Culebra out 10 NM.
Small Craft Advisory from 2 AM to 2 PM AST Thursday for Coastal
Waters OF Northwestern Puerto Rico out 10 NM-Mona Passage
Southward to 17N.
&&
72/71Hazardous weather outlook, Feb 15, 3:40 AM CST, 11 hours 34 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 440 AM AST MIERCOLES 15 DE FEBRERO DE 2017 AMZ710>745-PRZ001>013-161100- SAN JUAN Y VECINDAD-NORESTE-SURESTE-ESTE INTERIOR- NORTE CENTRAL-CENTRAL INTERIOR-PONCE Y VECINDAD-NOROESTE- OESTE INTERIOR-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES- AGUAS DEL ATLANTICO Y LAS AGUAS COSTERAS DEL CARIBE- 440 AM AST MIERCOLES 15 DE FEBRERO DE 2017 ESTA PERSPECTIVA SOBRE LAS CONDICIONES DEL TIEMPO PELIGROSAS ES PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO. .DIA UNO...HOY Y ESTA NOCHE .OLEAJE...OLEAJE PELIGROSO DE 4 A 6 PIES SE ESPERAN A TRAVES DE LAS AGUAS DEL ATLANTICO TEMPRANO HOY, AUMENTANDO HASTA 8 PIES ESTA TARDE Y ESTA NOCHE A MEDIDA QUE UNA MAREJADA DEL NORTE SE APROXIME A LAS AGUAS REGIONALES. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO ALTO DE CORRIENTES SUBMARINAS A LO LARGO DE LAS COSTAS DEL NOROESTE HASTA EL NORESTE DE PUERTO RICO Y CULEBRA. EL RIESGO DE CORRIENTES SUBMARINAS AUMENTARA A TRAVES DE LA COSTA OESTE DE PUERTO RICO AL IGUAL QUE VIEQUES ESTA NOCHE. .DIAS DOS HASTA SIETE...JUEVES A MARTES UNA MAREJADA DEL NORTE CONTINUARA AFECTANDO LAS AGUAS DEL ATLANTICO HASTA POR LO MENOS TEMPRANO EL VIERNES CON OLEAJE ENTRE 6 Y 8 PIES CON OLEAJE OCASIONAL HASTA 10 PIES. ESTO RESULTARA UN RIESGO MODERADO A ALTO DE CORRIENTES SUBMARINAS A LO LARGO DE LAS AREAS COSTERAS DEL ATLANTICO HASTA EL FIN DE SEMANA. BAJO UNA MASA DE AIRE SECO, UN AUMENTO EN EL PELIGRO DE FUEGOS FORESTALES SE ESPERA PARTICULAMENTE A TRAVES DE LAS AREAS PLANAS DE LA COSTA SUR DE PUERTO RICO. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO, SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN. AMZ715-725-VIZ001-002-161100- SAN TOMAS SAN JOHN E ISLAS ADYACENTES- SANTA CRUZ-AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE- 440 AM AST MIERCOLES 15 DE FEBRERO DE 2017 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES. .DIA UNO...HOY Y ESTA NOCHE .OLEAJE...OLEAJE PELIGROSO DE 4 A 6 PIES SE ESPERAN A TRAVES DE LAS AGUAS DEL ATLANTICO TEMPRANO HOY, AUMENTANDO HASTA 8 PIES ESTA TARDE Y ESTA NOCHE A MEDIDA QUE UNA MAREJADA DEL NORTE SE APROXIME A LAS AGUAS REGIONALES. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO ALTO DE CORRIENTES SUBMARINAS A LO LARGO DE LAS COSTAS NOROESTE HASTA NORTE DE SAN TOMAS. EL RIESGO DE CORRIENTES SUBMARINAS AUMENTARA A TRAVES DE SANTA CRUZ ESTA NOCHE. .DIAS DOS HASTA SIETE...JUEVES A MARTES UNA MAREJADA DEL NORTE CONTINUARA AFECTANDO LAS AGUAS DEL ATLANTICO HASTA POR LO MENOS TEMPRANO EL VIERNES CON OLEAJE ENTRE 6 Y 8 PIES CON OLEAJE OCASIONAL HASTA 10 PIES. ESTO RESULTARA UN RIESGO MODERADO A ALTO DE CORRIENTES SUBMARINAS A LO LARGO DE LAS AREAS COSTERAS DEL ATLANTICO HASTA EL FIN DE SEMANA. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO, SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 7:21 PM CST | Rip Current Statement | JSJ | 55 hr |
Nearby
High Surf Advisories in Puerto Rico, 2017High Surf Advisories in U.S. Virgin Islands, 2017Every high surf advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.